# SDR ASAA2013112696545

- Difficulty date: November 26, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 27,773 hours, 8,341 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE BLUE LIGHT ILLUMINATED WHEN APU STARTED.  ACFT GROUNDED. PERFORMED APU BITE TEST, FOUND FAULT CODE 49-91227 LOW OIL QTY FAULT.  SERVICED APU OIL LEVEL TO FULL, LEAK CHECKED NORMAL.  GROUND VERIFICATION OF APU, OPS CHECKED NORMAL.
